# SDR ASAA12511673

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 17,829 hours, 5,679 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3205490040
- Part serial: EM168588
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 17,839 hours, 5,681 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 VIBRATION INDICATION MISSING INTERMITTENTLY AFTER ENGINE START.  GROUNDED, RAN NR 2 ENG NR 2 N2 AND NR 2 VIBE INDICATIONS WENT BLANK.  VIBE MONITOR FAULTED N2 TACH LOSS NR 2 DEFAULTED 31-63160, NR 2 ENG RPM INVALID.  REPLACED N2 SPEED SENSOR NR 2 ENG REF MM 77-11-02.  SENSOR LEAK CKS FAULT CHKS GOOD REF MM 71-00-00. NR 2 ENG VIB INDICATION AND N2 INDICATION CK GOOD.
